# SDR IPXA2575109

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 19,776 hours, 13,066 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO FLOORBOARD 242XGF.  FABRICATED FLOORBOARD IAW EO B757-5320-9692-H.
